# SDR BDHA9500003

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Valve
- Part number: 21203
- Condition: Stuck
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MSP - FLT 447 - CAPTAIN REPORTED LT BRAKE PEDAL SOFT AND FO REPORTED HIS LT PEDAL INOP.  INSPECTED AND FOUND BRAKE SHUTTLE VALVE STUCK AND LT I/B BRAKE OUT OF ADJUSTMENT.  REPLACED LT I/B BRAKE ASSY AND RESET SHUTTLE VALVE AND BLED BRAKE SYSTEM.  ACFT RELEASED FOR FLIGHT.  (W)
